# SDR REXA2025101400939

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC67075604
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON ANGLE AT AFT FUSELAGE LOWER STRUCTURE BTW 55.63%/67.50%REAR SPAR DATUM AND STGR26R/26L. WEAR ON ANGLE AT AFT FUSELAGE LOWER STRUCTURE BTW 55.63%/67.50%REAR SPAR DATUM AND STGR26R/26L WAS FOUND DUE EXCESIVE DAMAGE THEREFORE WAS FABRICATED AND  REPLACED PER CRJ-900 SRM 53-00-00-101-001-A01, EA CRJ957-20299 REV. IR AND SRM 51-42-06-001-001-A01
